Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 53–60 (Mi zvmmf1961)  

This article is cited in 1 scientific paper (total in 1 paper)

Accelerating the convergence rate of a combined relaxational method

I. V. Konnov

Kazan State University, The Faculty of Computer Science and Cybernetics

Full text: PDF file (1109 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 49–56

Bibliographic databases:
UDC: 519.85.65
MSC: Primary 90C52; Secondary 49M20, 65K10
Received: 31.05.1996
Revised: 20.12.1996

Citation: I. V. Konnov, “Accelerating the convergence rate of a combined relaxational method”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 53–60; Comput. Math. Math. Phys., 38:1 (1998), 49–56

Citation in format AMSBIB
\Bibitem{Kon98}
\by I.~V.~Konnov
\paper Accelerating the convergence rate of a combined relaxational method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 53--60
\mathnet{http://mi.mathnet.ru/zvmmf1961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604211}
\zmath{https://zbmath.org/?q=an:0945.90082}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 49--56


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1961
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Konnov, “A combined method for variational inequalities with monotone operators”, Comput. Math. Math. Phys., 39:7 (1999), 1051–1056  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:149
    Full text:63
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021